RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 4, Pages 577–589 (Mi mz10117)  

Pseudosymmetric Equations in a Free Monoid

A. Sh. Malkhasyan

Yerevan State University

Abstract: In 2011, Makanin obtained the general solution of the symmetric equation
$$ x_1x_2\dotsb x_{n-1}x_n=x_nx_{n-1}\dotsb x_2x_1 $$
in a free monoid. In the present paper, a generalization of this result is given. Namely, we shall describe the general solution of the so-called pseudosymmetric equations in a free monoid which are obtained from the symmetric equations by transposing one (any) pair of adjacent variables.

Keywords: pseudosymmetric equation, free monoid, recursive function (recursion), lexicographic variable.

DOI: https://doi.org/10.4213/mzm10117

Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:4, 520–529

Bibliographic databases:

UDC: 519.4
Received: 30.08.2012
Revised: 10.12.2012

Citation: A. Sh. Malkhasyan, “Pseudosymmetric Equations in a Free Monoid”, Mat. Zametki, 95:4 (2014), 577–589; Math. Notes, 95:4 (2014), 520–529

Citation in format AMSBIB
\Bibitem{Mal14}
\by A.~Sh.~Malkhasyan
\paper Pseudosymmetric Equations in a Free Monoid
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 4
\pages 577--589
\mathnet{http://mi.mathnet.ru/mz10117}
\crossref{https://doi.org/10.4213/mzm10117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3298909}
\elib{http://elibrary.ru/item.asp?id=21826480}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 4
\pages 520--529
\crossref{https://doi.org/10.1134/S0001434614030249}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335457300024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899673191}


Linking options:
  • http://mi.mathnet.ru/eng/mz10117
  • https://doi.org/10.4213/mzm10117
  • http://mi.mathnet.ru/eng/mz/v95/i4/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:39
    References:45
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019